MathSciNet Relay Station
MathSciNet bibliographic data
MR2945079 92D30
Colizza, Vittoria; Vespignani, Alessandro Epidemic modeling in metapopulation systems with heterogeneous coupling pattern: theory and simulations. J. Theoret. Biol. 251 (2008), no. 3, 450–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement